Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
159 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes excess tiredness while being on Testosterone and Ambien?

I m 53 yrs old and feel tired all the time - I work out 5-6 days to stay fit - I have a persciption for testosterone - high blood pressure - and ambien for sleeping . Some people say im over doing it in the gym - but I only work out a hr & 15min. a day .
Tue, 20 Oct 2015
Report Abuse
General & Family Physician 's  Response
Hi.

Ambien (zolpidem) van at times have a side effect causing exhaustion or lethargy and this is the only possibility I ca think of with the current information at hand. But an elaborate blood panel should usually be conducted in such situations to rule out other common causes like nutrient deficiencies, anemia, hypoglycemia, etc.

Best wishes.
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I feel tire d all the time. I did undergoa a lot medical tests like thyroid, liver function, ECG, treadmill, scanning and evreyting turned negatvie...